รหัสดีโอไอ 10.14456/scitechasia.2020.9
Creator Ajay Kumar
Title An Efficient Computation Approach for Abel's Integral Equations of the Second Kind
Contributor Rajendra K. Bairwa, Devendra Kumar
Publisher กองบริหารการวิจัย
Publication Year 2020
Journal Title Science & Technology Asia
Journal Vol. 25
Journal No. 1
Page no. 85-94
Keyword Abel's integral equation of second kind ,Laplace transform ,q-homotopy analy-sis transform method
URL Website https://www.tci-thaijo.org/index.php/SciTechAsia/index
Website title ThaiJo2
ISSN 2586-9000
ดิจิตอลไฟล์ Digital File

บรรณานุกรม

Ajay Kumar และผู้แต่งคนอื่นๆ. (2020) An Efficient Computation Approach for Abel's Integral Equations of the Second Kind. Science & Technology Asia,25,85-94.
Ajay Kumar และผู้แต่งคนอื่นๆ. "An Efficient Computation Approach for Abel's Integral Equations of the Second Kind". Science & Technology Asia 25 (2020):85-94.
Ajay Kumar และผู้แต่งคนอื่นๆ. An Efficient Computation Approach for Abel's Integral Equations of the Second Kind. กองบริหารการวิจัย:ม.ป.ท. 2020.